| Catalog Number |
151760214 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Unspecified Tissue Injury (4559)
| Date of Event |
11/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number provided (si508390) for the device involved in the event was not valid, the full udi is currently not available.
Event or Problem Description
It was reported that the patient dislocated the lps poly from the tibial base plate.Patient said that she was crossing her legs to put on a sock when the event happened.She said that she had buckling sensations prior to this dislocation.Patient has also had multiple soft tissue surgeries prior to this surgery one being an extension mechanism repair.The surgeon upsized her poly from a 14mm to 23mm.There was no surgical delay.Doi: (b)(6) 2022, dor: (b)(6) 2024, affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.